# SDR UALA2011092305154

- Difficulty date: September 23, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,907 hours, 10,991 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Part number: ELM80421
- Part serial: E5475
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLIGHT INSTRUMENT BUSS NOT POWERED.  STATUS MSG-2412050 ACTIVE DC INTER.   REPLACED I-O CARD M24403A5.  OPS NORMAL ON GROUND.  MESSAGES CLEARED.  ACFT OK FOR SERVICE.
